WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCREW T25 SD 36 F/IM NAIL-S; SCREW,FIXATION,BONE
Back to Search Results |
| Model Number |
04.005.526S |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # :(b)(4).Event year is reported as 2021; however exact date of event is unknown.Additional product code: hwc complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on unknown date, the patient underwent for a revision surgery.During the surgery, the surgeon replaced a new tfn, helical blade and locking screw.Due to lose of helical blade inside the nail, which was causing the cut out.It was unknown if the revision surgery completed successfully.There were no patient consequences are reported.Concomitant device reported: 170mm titanium cannulated trochanteric fixation nail: (part# 456.318s; lot# unknown; quantity: 1) locking screw 5.0mm (part# 04.005.526s; lot# unknown; quantity: 1) this complaint involves three (3) devices.This report is for (1)5.0 ti lckng screw t25 sd 36 f/im nail-s this report is 3 of 3 for (b)(4).